# SDR SWAA2025050254003

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED. BS 767 WL 156.1 AT AFT CARGO COMPARTMENT 2025-232253<[01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE 31-MAY-25 WAS USED ON STEP 4 AND STEP 5;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED ON BS 767 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 1. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED ON BS BS727D + 12.5 IN AND BS767 + 10 IN WL 156.1 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED ON BS BS727D + 12.5 IN AND BS767 + 10 IN WL 156.1 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
